Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.
Active Ingredient (in each 5 mL = 1 teaspoon): Ibuprofen 100 mg (NSAID)*
*nonsteroidal anti-inflammatory drug
Inactive Ingredients: acesulfame potassium, anhydrous citric acid, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum
Weight (lb) (Age (yr)): Dose (mL)
Under 2 years: Ask a doctor.
24-35 lbs (2-3 years): 1 tsp or 5 mL
36-47 lbs (4-5 years): 1½ tsp or 7.5 mL
48-59 lbs (6-8 years): 2 tsp or 10 mL
60-71 lbs (9-10 years): 2½ tsp or 12.5 mL
72-95 lbs (11 years): 3 tsp or 15 mL
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:
Do not use
Ask a doctor or pharmacist before use if the child is:
When using this product
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)
|Unit Size||4 ounce|
|Available||Online & In-Store|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.